# SDR FDEA201410163174

- Difficulty date: October 16, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 59,425 hours, 11,453 cycles
- Engine: Ge CF680C2D1F
- Engine time: 1,602 hours, 522 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AT IDLE NR 2 ENGINE SHUTDOWN.  REMOVED LOW PRESSURE BLEED AIR CHECK VALVE FOR INSPECTION IAW MM 36-11-01-6,  FOUND ONE FLAPPER HINGE STIFF AND LOWER BEARING CAP LOOSE. REPLACED NR 2 ENGINE LOW PRESSURE CHECK VALVE.
